# SDR GAIA01203ST

- Difficulty date: June 11, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Condition: Corroded
- Location: E/E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION, IT WAS DISCOVERED THAT CORROSION ON THE MAIN ELECTRONIC COMPARTMENT DOOR SKIN BS 420-440 STRINGER 28L-28R.  ACCOMPLISHED E/E DOOR EXTERNAL SKIN REPLACEMENT IAW B727 SRM 52-40-1 FIG 2 AND 51-30-2. (M)
